# SDR P5CA9600023

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AND SLIGHT BULGING OF PAINT AROUND RIVET HEAD FORWARD OF NR 9 SPOILER.  CLEANED AND TREATED PER SRM 51-10-01.
